# SDR HEEA0011714

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017600
- Condition: Failed
- Location: Power Sect
- Part time: 11,978 hours
- Stage of operation: LD
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

N2 POWER SECTION DROPPED OFF LINE UPON LANDING.   CANNOT ROTATE N2:  N1 TURNS FREELY.
